American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57A15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Richard Mandelbaum. Four-dimensional topology: an introduction. Bull. Amer. Math. Soc. 2 (1980) 1-159. MR 551752.
Abstract, references, and article information   
View Article: PDF

[2] Sylvain E. Cappell and Julius L. Shaneson. Nonlinear similarity of matrices. Bull. Amer. Math. Soc. 1 (1979) 899-902. MR 546313.
Abstract, references, and article information   
View Article: PDF

[3] Sylvain E. Cappell and Julius L. Shaneson. Linear algebra and topology. Bull. Amer. Math. Soc. 1 (1979) 685-687. MR 532553.
Abstract, references, and article information   
View Article: PDF

[4] Robert J. Daverman. Embeddings of $\left( {n - 1} \right)$-spheres in Euclidean $n$-space. Bull. Amer. Math. Soc. 84 (1978) 377-405. MR 0645404.
Abstract, references, and article information   
View Article: PDF

[5] B. Moishezon. Some estimations in the topology of simply-connected algebraic surfaces. Bull. Amer. Math. Soc. 83 (1977) 741-744. MR 0440567.
Abstract, references, and article information   
View Article: PDF

[6] R. Mandelbaum. Algebraic surfaces and irrational connected sums of four manifolds. Bull. Amer. Math. Soc. 83 (1977) 369-371. MR 0440564.
Abstract, references, and article information   
View Article: PDF

[7] Gerard A. Venema. A topological disk in a 4-manifold can be approximated by piecewise linear disks. Bull. Amer. Math. Soc. 83 (1977) 386-387. MR 0431190.
Abstract, references, and article information   
View Article: PDF

[8] P. E. Conner and Frank Raymond. Deforming homotopy equivalences to homeomorphisms in aspherical manifolds. Bull. Amer. Math. Soc. 83 (1977) 36-85. MR 0467777.
Abstract, references, and article information   
View Article: PDF

[9] Richard Mandelbaum and Boris Moishezon. On the topological structure of simply-connected algebraic surfaces. Bull. Amer. Math. Soc. 82 (1976) 731-733. MR 0413135.
Abstract, references, and article information   
View Article: PDF

[10] Robert Messer. Open three-dimensional manifolds with finitely generated fundamental groups. Bull. Amer. Math. Soc. 82 (1976) 89-91. MR 0394628.
Abstract, references, and article information   
View Article: PDF

[11] Sylvain E. Cappell and Julius L. Shaneson. Construction of some new four-dimensional manifolds. Bull. Amer. Math. Soc. 82 (1976) 69-70. MR 0394709.
Abstract, references, and article information   
View Article: PDF

[12] Erik Kjaer Pedersen. Topological concordances. Bull. Amer. Math. Soc. 80 (1974) 658-660. MR 0339187.
Abstract, references, and article information   
View Article: PDF

[13] Robert J. Daverman. Locally nice codimension one manifolds are locally flat. Bull. Amer. Math. Soc. 79 (1973) 410-413. MR 0321095.
Abstract, references, and article information   
View Article: PDF

[14] H. E. Winkelnkemper. Manifolds as open books. Bull. Amer. Math. Soc. 79 (1973) 45-51. MR 0310912.
Abstract, references, and article information   
View Article: PDF

[15] Ross Geoghegan and R. Richard Summerhill. Infinite-dimensional methods in finite-dimensional geometric topology. Bull. Amer. Math. Soc. 78 (1972) 1009-1014. MR 0312501.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 15 of 15 found      Go to page: 1